Affordable Access

Publisher Website

Application of Adams' method to the problem of the slowing down of neutrons in a homogeneous infinite medium

Authors
Journal
USSR Computational Mathematics and Mathematical Physics
0041-5553
Publisher
Elsevier
Publication Date
Volume
12
Issue
5
Identifiers
DOI: 10.1016/0041-5553(72)90021-3
Disciplines
  • Computer Science

Abstract

Abstract THE APPLICATION of Adams' method to the numerical solution of the problem of the slowing down of neutrons in a homogeneous single-component infinite medium is considered. By using the method, computational expressions of high accuracy (0.01%) can be obtained for the approximate integration of the problem.

There are no comments yet on this publication. Be the first to share your thoughts.